MAUDE Adverse Event Report: MEDTRONIC IRELAND VALIANT CAPTIVIA - FF; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR

MEDTRONIC IRELAND VALIANT CAPTIVIA - FF; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Catalog Number VAMF3232C200TU
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 10/10/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Two valiant captivia stent grafts were implanted during the endovascular treatment of an acute type b dissection (b)(6) was implanted proximally followed by (b)(6).A type ia endoleak was noted during the index procedure which was left uncorrected.It was reported that approximately 6 weeks post implant the patient returned for follow-up and on a ct a retrograde type a dissection was discovered in zone 2.Intervention was performed with replacement of the ascending aorta and transverse arch with connection into the tevar.The patient was discharged approximately 3 weeks later.The site assessed the dissection as possibly related to the study device and probably related to the study procedure.The sponsor assessed the dissection as possibly related to the procedure and not related to the device.

Brand Name
VALIANT CAPTIVIA - FF
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
+353 091708096
MDR Report Key22296160
Report Number9612164-2025-03046
Device Sequence Number8819725
Product Code MIH
UDI-Device Identifier00643169347137
UDI-Public(01)00643169347137(17)260307
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P100040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/07/2026
Device Catalogue NumberVAMF3232C200TU
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2025
Supplement Date Received by Manufacturer09/30/2026
Initial Report FDA Received Date06/20/2025
Supplement Report FDA Received Date10/01/2026
Date Device Manufactured03/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR
Patient SexMale
Patient Weight220 LB